# SDR UPS06246095

- Difficulty date: January 13, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 40,018 hours, 31,168 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 3 Eng
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 3 PYLON FWD ENGINE MOUNT, FWD O/B HOLE PITTING CORROSION IN BORE OF HOLE.  REPAIR CARRIED OUT IAW EO B727-5440-11592-A.
